# SDR ASAA2021101636324

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 53,304 hours, 15,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Detached
- Location: L Overwing Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING EXIT, EXIT SIGN COVER MISSING. GROUNDED - YES. INSTALLED NEW EXIT SIGN COVER. OPS CHECK GOOD.
